MathSciNet Relay Station
MathSciNet bibliographic data
MR960951 (89i:47032) 47A65 (47A15)
Bercovici, Hari Factorization theorems and the structure of operators on Hilbert space. Ann. of Math. (2) 128 (1988), no. 2, 399–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement